# SDR SIMA972692

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 365000071
- Condition: Discharged
- Location: Left
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DFW - FLT 3765 - DURING APPROACH INTO DFW, AFT SMOKE DETECTOR WENT OFF.  CREW PROCEEDED TO BLOW BOTTLE.  CFR MET A/C AND NO APPARENT SMOKE OR FIRE WAS DETECTED.  NO FURTHER INCIDENT WAS REPORTED.  RAI'D FIRE BOTTLE AND SMOKE DETECTOR.  (M)
